MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXRIB SCRDRVR BLD SLF-RT 90 SCRWDRVR; SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXRIB SCRDRVR BLD SLF-RT 90 SCRWDRVR; SCREWDRIVER
Model Number 03.501.750
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Visual inspection: the matrixrib scrdrvr bld slf-rt 90 scrwdrvr (part #: 03.501.750, lot #: u373067) was received at us cq.Visual inspection of the complaint device showed no defect.Functional test: a functional assessment was performed with the complaint device by assembling it to its mating devices (part #: 03.505.003).Both assembled correctly with no issue.Consecutively the reminder of the returned devices (except the cases) were assembled together.By turning the tuning handle device, the screwdriver mounted on the distal end of the assembly was able to turn.The entire assembly performed as intended.Investigation conclusion: this complaint is not able to be confirmed as no visual defect was observed on the returned device and the device was able to perform as intended with the mating devices.No root cause could definitively be determined for the reported complaint condition.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot - no ncrs were generated during production.Device history review - review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, they were unable to sterilize/assemble the gear not matching or was malfunctioning during sterilization.No patient involvement.This report is for one (1) matrixrib scrdrvr bld slf-rt 90 scrwdrvr.This is report 3 of 4 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h4: part # 03.501.750.Synthes lot # u373067.Supplier lot # u373067.Release to warehouse date: february 19, 2021.Supplier: (b)(4).No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MATRIXRIB SCRDRVR BLD SLF-RT 90 SCRWDRVR
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12642840
Report Number2939274-2021-06136
Device Sequence Number3413485
Product Code HXX
UDI-Device Identifier10887587011424
UDI-Public(01)10887587011424
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.501.750
Device Catalogue Number03.501.750
Device Lot NumberU373067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2021
Supplement Date Received by Manufacturer11/15/2021
Initial Report FDA Received Date10/15/2021
Supplement Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.2 DB 6 STOP 90 SCRWDRVR MATRIXRIB; 2.2 DB 6 STOP 90 SCRWDRVR MATRIXRIB; HANDLE FOR 90 SCREWDRIVER; HANDLE FOR 90 SCREWDRIVER; INSTRUMENT TRAY FOR 90 SCREWDRIVER; MATRIXRIB SCRDRVR BLD SLF-RT 90 SCRWDRVR; MATRIXRIB SCRDRVR BLD SLF-RT 90 SCRWDRVR; MOD F/MATRIXRIB INST FOR 90 SCRDRIVER; SHAFT FOR 90 SCREWDRIVER; SHAFT FOR 90 SCREWDRIVER
Patient SexUnknown